American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[2] John C. Wells. A note on a corollary of Sard's theorem . Proc. Amer. Math. Soc. 48 (1975) 513-514. MR 0364578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Plinio Simoes. On a class of minimal cones in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 488-489. MR 0331197.
Abstract, references, and article information   
View Article: PDF

[4] Martin E. Price. Area of Bernstein-type polynomials . Proc. Amer. Math. Soc. 42 (1974) 222-227. MR 0326236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ronald Gariepy. Ge\"ocze area and a convergence property . Proc. Amer. Math. Soc. 34 (1972) 469-474. MR 0297974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Henry C. Wente. An existence theorem for surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 200-202. MR 268743.
Abstract, references, and article information   
View Article: PDF

[7] Johannes C. C. Nitsche. Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition. Bull. Amer. Math. Soc. 76 (1970) 1240-1245. MR 0266069.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia